• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
* * * * * 1 votes

Permanently increase dopamin levels

dopamine bromantane nsi-189

  • Please log in to reply
7 replies to this topic

#1 Robinvanpersie

  • Guest
  • 15 posts
  • 3
  • Location:Sverige
  • NO

Posted 31 July 2018 - 03:12 PM


I want to ask is if someone knows about a drug addressing my dopamine levels, and that works similar to NSI-189 in that it permanently changes the brain so that I can take it for a few weeks and months and feel the effects for a long time after?

 

I'm pretty happy with my brain chemistry except that I think I'm my optimal self with a little more dopamine. Not a lot more since I'm not interested in going back to drugs similar to Adderall or Elvanse - they're making me way too addicted, too motivated and manic. Then I tried Bromantane and found it works really well for me - slight motivation increase, increase interest in people and conversations, no crashes or mania.


  • like x 1

#2 John250

  • Member
  • 728 posts
  • 69
  • Location:Temecula
  • NO

Posted 02 August 2018 - 08:48 PM

I don’t think anything can permanently increase any neurotransmitter due to homeostasis
  • Good Point x 2
  • Needs references x 1
  • unsure x 1
  • Agree x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 metabrain

  • Guest
  • 281 posts
  • 13
  • Location:Ireland

Posted 03 August 2018 - 10:09 PM

How do you know you have an issue with Dopamine? 

 

Dopamine is a dangerous neurotransmitter to mess with. Your experience with Adderall will tell you that. You can also see the dangers when people with schizophrenia take anti psychotics for a long period of time (see https://en.wikipedia...ism_of_action) and it messes up their dopamine receptors.

 

Low Dose Naltrexone is one medication but it is used for opoid withdrawl and is dangerous. See previous posts on it.

 

You can try some of these options instead:

 

 

Modafinil, it is a weak dopamine reputake inhibitor.

An NDRI such as Bupropion

L-Tyrosine is a supplement that works on Dopamine.


  • unsure x 1

#4 Painkillerrr

  • Guest
  • 52 posts
  • 5
  • Location:Italy
  • NO

Posted 04 August 2018 - 05:45 PM

the only way to permanently would be changing genes that encode for dopamine which is not currently possible


  • unsure x 1

#5 MedMad

  • Guest
  • 21 posts
  • 1
  • Location:Nantes - France
  • NO

Posted 10 August 2018 - 09:15 AM

Hello.. you say messing with dopamine lvls is dangerous.. I’m thinking of trying to fix brain damage caused by long term medication use & withdrawal using Mind Lab Pro & NSI-189 (I’m suffering acute meds withdrawal symptoms including depression, anxiety, confusion, physical pain) .. what are your thoughts on this ? please look up the ingredients at www.mindlabpro.com as I don’t know how to hotlink here.. I ask because quite a few ingredients of mind lab pro either increase or protect the decrease of dopamine & other neurotransmitters.. it also claims to help ‘fix’ brain damage, as apparently does NSI-189 also by increasing hippocampus quantity

#6 metabrain

  • Guest
  • 281 posts
  • 13
  • Location:Ireland

Posted 10 August 2018 - 10:24 AM

Hello.. you say messing with dopamine lvls is dangerous.. I’m thinking of trying to fix brain damage caused by long term medication use & withdrawal using Mind Lab Pro & NSI-189 (I’m suffering acute meds withdrawal symptoms including depression, anxiety, confusion, physical pain) .. what are your thoughts on this ? please look up the ingredients at www.mindlabpro.com as I don’t know how to hotlink here.. I ask because quite a few ingredients of mind lab pro either increase or protect the decrease of dopamine & other neurotransmitters.. it also claims to help ‘fix’ brain damage, as apparently does NSI-189 also by increasing hippocampus quantity

At high levels and over a long period of time yes, you see it with both recreational and pharmaceutical drugs such as Adderall.

 

The problem is though when people say they have deficient dopamine because symptom A or B, symptom A or B could be caused by something else.

The neurotransmitters also don't work in isolation, so if you do something with one neurotransmitters it may affect many others.

It gets even more complex when you take medications acting on multiple neurotransmitters. Unfortunately scientists don't understand this process fully and they discover new interactions all the time.

 

In your example you have depression, anxiety, confusion, and physical pain, that could be one of thousands of illnesses, could be malfunctioning neurotransmitter such as GABA or another neurotransmitter, could be dietary, could be anything.

 

You say in your post that you were on medication, what medication and how long? Could you still be withdrawing?

 

When you do have something wrong with dopamine you get things like Parkinsons, Serious memory loss, ADHD, Psychosis (increased), those are the kinds of conditions we talk about when we talk about Dopamine, dopamine is less likely than something else.

 

If you do want to test the neurotransmitters, test the common targets in succession, serotonin (SSRI), norepinephrine (SNRI) and then dopamine(L-DOPA/Carbidopa) but keep an open mind, don't just focus on neurotransmitters, try test various things in isolation.



#7 MedMad

  • Guest
  • 21 posts
  • 1
  • Location:Nantes - France
  • NO

Posted 10 August 2018 - 11:02 AM

thx for your reply.. the most recently stopped meds cold turkey were Mirtazapine 45mg + Effexor 37.5 + Buspar 40mg .. was on them 11 weeks but did not help my symptoms, made me very aggressive & side effects were intolerable.. but since November last year was tried on many drugs.. all made me worse with intolerable side effects & withdrawals were (are) horrendous.. was tried on Annafranil 175 for 6 weeks.. made me very aggressive & agitated.. Seroquel 100mg for a number of weeks.. was brain dead, so sedated could not walk.. other Neuroleptics were the same.. before November was on Lamicdal 200mg, Abilify 5mg & moclobamide 150mg for 4 years.. was stable but my drs cold turkied me last February.. I’ve been very ill ever since.. tried giving me Abilify 5mg again but I had fits, palpitations, heart pains..

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#8 Mike C

  • Guest
  • 81 posts
  • 11

Posted 11 August 2018 - 12:05 PM

Dancing/music works fantastically. Just gotta find the right tunes! Ones you really resonate with. Takes some work and effort. Get a good pair of earphones that’s important. Pills pills pills forget about it!
  • Pointless, Timewasting x 1
  • Agree x 1





Also tagged with one or more of these keywords: dopamine, bromantane, nsi-189

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users